# SDR DALA1221339217

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 19,882 hours, 9,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND DAMAGE TO FORWARD CARGO DOOR FORWARD EDGE 12 1/2 INCHES FROM BOTTOM OF DOOR, 2 INCHES HIGH, 1 1/4  INCHES WIDE AND .14 INCHES DEEP.  MAINTENANCE REPAIRED FLANGE PER SRM 52-01-01 PAGE 23, PARAGRAPH G.  NO CRACKS NOTE AIRCRAFT OKAY FOR SERVICE.
